Norm attaining bilinear forms on L1(μ)

International Journal of Mathematics and Mathematical Sciences. 2000;23(12):833-837 DOI 10.1155/S0161171200003203

 

Journal Homepage

Journal Title: International Journal of Mathematics and Mathematical Sciences

ISSN: 0161-1712 (Print); 1687-0425 (Online)

Publisher: Hindawi Publishing Corporation

LCC Subject Category: Science: Mathematics

Country of publisher: Egypt

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB

 

AUTHORS

Yousef Saleh (Department of Mathematics, Hebron University, Hebron, Palestinian Authority)

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 17 weeks

 

Abstract | Full Text

Given a finite measure μ, we show that the set of norm attaining bilinear forms is dense in the space of all continuous bilinear forms on L1(μ) if and only if μ is purely atomic.